MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Catalog Number DI0120CE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
Health professional reported that the closure on the dialysis statlock is not holding, thus the dialysis catheters are not properly fixed.Facility is using additional adhesive tape on the lock to fix the catheter.No patient injury reported.

Brand Name
STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6056070
Report Number3006260740-2016-00565
Device Sequence Number912541
Product Code KMK
UDI-Device Identifier00801741081644
UDI-Public(01)00801741081644
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI0120CE
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1